Alert archive / Utah / High Wind Watches in 2011

High Wind Watch 8, NWS Salt Lake City, UT

June 5, 2011

NWS Salt Lake City, UT issued this high wind watch at Jun 5, 2011, 3:20 AM MDT. It took effect at Jun 6, 2011, 10:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 5, 2011, 3:20 AM MDT (09:20 UTC)
In effect from
Jun 6, 2011, 10:00 AM MDT
Expired
Jun 6, 2011, 3:02 AM MDT
In force
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WWUS75 KSLC 050920
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
320 AM MDT SUN JUN 5 2011

UTZ003-005-015-016-051800-
/O.NEW.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
320 AM MDT SUN JUN 5 2011

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT
  LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. THIS WATCH
  INCLUDES THE CITIES OF SALT LAKE
  CITY...TOOELE...WENDOVER....DELTA...FILLMORE...BEAVER...CEADAR
  CITY...AND MILFORD.

* WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS POTENTIALLY
  EXCEEDING 60 MPH.

* TIMING: MID MORNING MONDAY THROUGH MUCH OF THE AFTERNOON BEFORE
  TAPERING OFF DURING THE EVENING.

* IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS
  INTERSTATE 80 AND US ROUTE 6/50 WEST OF DELTA WILL LIKELY CAUSE
  HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.
  VISIBILITIES WILL BE REDUCED IN AREAS OF BLOWING DUST. WIND
  SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
359 
WWUS75 KSLC 051652
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1052 AM MDT SUN JUN 5 2011

UTZ003-005-015-016-060100-
/O.CON.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
1052 AM MDT SUN JUN 5 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT 
  LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. THIS WATCH 
  INCLUDES THE CITIES OF SALT LAKE CITY...TOOELE...WENDOVER... . 
  DELTA...FILLMORE...BEAVER...CEADAR CITY...AND MILFORD. 

* WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS POTENTIALLY 
  EXCEEDING 60 MPH.

* TIMING: MID MORNING MONDAY THROUGH MUCH OF THE AFTERNOON 
  BEFORE TAPERING OFF DURING THE EVENING. 

* IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS 
  INTERSTATE 80 AND US ROUTE 6/50 WEST OF DELTA WILL LIKELY 
  CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. VISIBILITIES WILL BE REDUCED IN AREAS OF BLOWING 
  DUST. WIND SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
320 
WWUS75 KSLC 052040
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
240 PM MDT SUN JUN 5 2011

UTZ003-005-015-016-060500-
/O.CON.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
240 PM MDT SUN JUN 5 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT 
  LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. THIS WATCH 
  INCLUDES THE CITIES OF SALT LAKE CITY...TOOELE...WENDOVER... . 
  DELTA...FILLMORE...BEAVER...CEADAR CITY...AND MILFORD. 

* WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS POTENTIALLY 
  EXCEEDING 60 MPH.

* TIMING: MID MORNING MONDAY THROUGH MUCH OF THE AFTERNOON 
  BEFORE TAPERING OFF DURING THE EVENING.

* IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS 
  INTERSTATE 80 AND US ROUTE 6/50 WEST OF DELTA WILL LIKELY 
  CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. VISIBILITIES WILL BE REDUCED IN AREAS OF BLOWING 
  DUST. WIND SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
267 
WWUS75 KSLC 060254
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
854 PM MDT SUN JUN 5 2011

UTZ003-005-015-016-061300-
/O.CON.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
854 PM MDT SUN JUN 5 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...THE GREAT SALT
  LAKE DESERT AND MOUNTAINS...WEST CENTRAL AND SOUTHWEST UTAH. 

* WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS POTENTIALLY 
  EXCEEDING 60 MPH.

* TIMING: MID MORNING MONDAY THROUGH MUCH OF THE AFTERNOON 
  BEFORE TAPERING OFF DURING THE EVENING.

* IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS
  INTERSTATE 80 AND US ROUTE 6/50 WEST OF DELTA WILL LIKELY CAUSE
  HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.
  VISIBILITIES WILL BE REDUCED IN AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
037 
WWUS75 KSLC 060902
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
302 AM MDT MON JUN 6 2011

...WINDY DAY ACROSS MUCH OF UTAH...

A PACIFIC STORM SYSTEM ALONG THE CALIFORNIA COAST WILL PUSH A COLD
FRONT FROM SOUTHWEST TO NORTHEAST CROSS UTAH TODAY. WINDS WILL
STRENGTHEN FROM THE SOUTH AHEAD OF THIS FRONT THIS
MORNING...BEFORE SWITCHING TO THE SOUTHWEST AND REMAINING STRONG
DURING THE AFTERNOON. WINDS ARE EXPECTED TO DECREASE EARLY THIS
EVENING. 

UTZ003-005-061800-
/O.UPG.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/
/O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE
302 AM MDT MON JUN 6 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS ALONG WITH THE
  GREAT SALT LAKE DESERT AND MOUNTAINS.

* WINDS: SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55
  MPH.

* TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING
  THE AFTERNOON BEFORE TAPERING OFF THIS EVENING.

* IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS
  INTERSTATE 80 WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR
  HIGH PROFILE VEHICLES. VISIBILITIES WILL LIKELY BE REDUCED IN
  AREAS OF BLOWING DUST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

UTZ015-016-061800-
/O.UPG.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/
/O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
302 AM MDT MON JUN 6 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: WEST CENTRAL AND SOUTHWEST UTAH.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
  55 MPH.

* TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING
  THE AFTERNOON BEFORE TAPERING OFF THIS EVENING.

* IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS US ROUTE
  6/50 WEST OF DELTA WILL LIKELY CAUSE HAZARDOUS DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL LIKELY BE
  REDUCED IN AREAS OF BLOWING DUST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

UTZ002-004-061800-
/O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/
NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL...
LEHI...PROVO...NEPHI
302 AM MDT MON JUN 6 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

* AFFECTED AREA: THE NORTHERN AND SOUTHERN WASATCH FRONT

* WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55
  MPH.

* TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING
  THE AFTERNOON BEFORE TAPERING OFF THIS EVENING.

* IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS
  INTERSTATE 84 WEST OF TREMONTON...AND US ROUTE 6 WEST OF
  SANTAQUIN WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR
  HIGH PROFILE VEHICLES. VISIBILITIES WILL LIKELY BE REDUCED IN
  AREAS OF BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

UTZ014-019-020-061800-
/O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/
SANPETE/SEVIER VALLEYS-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-
INCLUDING THE CITIES OF...MANTI...RICHFIELD...ST GEORGE...KANAB...
ESCALANTE
302 AM MDT MON JUN 6 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

* AFFECTED AREA: THE SANPETE AND SEVIER VALLEYS...UTAHS DIXIE AND
  ZION NATIONAL PARK...AND SOUTH CENTRAL UTAH

* WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
  55 MPH.

* TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING
  THE AFTERNOON BEFORE TAPERING OFF THIS EVENING.

* IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS
  INTERSTATE 70 NEAR SALINA...AND US 89 IN SOUTH CENTRAL UTAH WILL
  LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES. VISIBILITIES WILL LIKELY BE REDUCED IN AREAS OF
  BLOWING DUST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

UTZ013-021-061800-
/O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/
SAN RAFAEL SWELL-GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...BULLFROG
302 AM MDT MON JUN 6 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

* AFFECTED AREA: THE SAN RAFAEL SWELL AND LAKE POWELL

* WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
  55 MPH.

* TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING
  THE AFTERNOON BEFORE TAPERING OFF THIS EVENING.

* IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS
  INTERSTATE 70 WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR
  HIGH PROFILE VEHICLES. VISIBILITIES WILL LIKELY BE REDUCED IN
  AREAS OF BLOWING DUST. WINDS WILL CAUSE ROUGH CHOP LAKE POWELL
  RESULTING IN POTENTIALLY DANGEROUS CONDITIONS ACROSS OPEN
  AREAS...PARTICULARLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Jun 4, 8:25 PM MDT, 6 hours 55 minutes earlier.

Area forecast discussion, Jun 4, 8:25 PM MDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
825 PM MDT SAT JUN 4 2011

.SYNOPSIS...A DRY AND MILD SOUTHERLY FLOW WILL INCREASE THROUGH
THE WEEKEND. COOLER AND UNSETTLED WEATHER CAN BE EXPECTED NEXT
WEEK AS A PACIFIC STORM MOVES INLAND.

&&

.DISCUSSION...A WELL DEVELOPED UPPER LEVEL LOW CONTINUES TO SPIN
OFF THE CALIFORNIA COAST THIS EVENING. HIGH CLOUDS IN ASSOCIATION
WITH THIS LOW ARE CURRENTLY CROSSING PORTIONS OF NORTHERN AND
CENTRAL UTAH. CURRENT FORECAST IS ON TRACK AND NO UPDATES ARE
NEEDED.

THE UPPER LEVEL LOW MAKES LITTLE PROGRESS TOMORROW. SUNDAY WILL
EASILY BE THE WARMEST DAY OF THE YEAR SO FAR FOR MANY
LOCATIONS...WITH 700MB TEMPERATURES NEARING 10C AT KSLC BY 00Z.
A DRY ADIABATIC LAPSE RATE WITH FULL MIXING WOULD SUPPORT MID
80S...WHICH COINCIDES NICELY WITH THE CURRENT FORECAST.

THE LOW FINALLY BEGINS ITS EASTWARD MARCH ON MONDAY...BUT SHOULD
REMAIN FAR ENOUGH TO THE WEST TO BRING ANOTHER DAY OF ABOVE NORMAL
TEMPERATURES TO MUCH OF THE CWA. SEVERAL UPPER LEVEL LOW PRESSURE
AREAS WILL ROTATE AROUND THE MEAN TROUGH THAT SETS UP ACROSS THE
WESTERN UNITED STATES FOR MUCH OF THE REST OF THE WEEK. THIS WILL
LIKELY BRING BELOW NORMAL TEMPERATURES TO MANY LOCATIONS.

THE BIGGEST FORECAST CONCERN OVER THE NEXT SEVERAL DAYS WILL
CONTINUE TO BE FLOODING RELATED TO THE ACCELERATED SNOWMELT. SEE
THE HYDROLOGY DISCUSSION AND FLOOD RELATED PRODUCTS FOR MORE
DETAILS.

THE DRY AND WARM CONDITIONS ACROSS PORTIONS OF SOUTHERN UTAH WILL
ALSO SUPPORT A THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS. SEE
THE FIRE WEATHER DISCUSSION FOR MORE DETAILS.

&&

.HYDROLOGY...A FLOOD WARNING REMAINS IN EFFECT FOR THE WEBER
RIVER SYSTEM BELOW ECHO RESERVOIR TO ITS TERMINATION AT THE GREAT
SALT LAKE AND LOST CREEK FROM ITS RESERVOIR TO THE CONFLUENCE OF
THE WEBER. OTHER FLOOD WARNINGS IN EFFECT ARE FOR THE SOUTH FORK
OF THE OGDEN AND ALONG PORTIONS OF THE SEVIER RIVER. REFER TO THE
LATEST FLOOD STATEMENTS FOR FURTHER DETAILS/IMPACTS ON ALL FLOOD
WARNINGS.

TEMPERATURES WILL WARM AND ACCELERATE THE SNOWMELT AT THE HIGHER
ELEVATIONS THROUGH MONDAY. THIS WILL REQUIRE VERY CLOSE MONITORING
OF AREA STREAMS/RIVERS AS SUNDAY IS EXPECTED TO BE THE WARMEST DAY
THUS FAR THIS YEAR...AND TEMPERATURES WILL REMAIN ABOVE FREEZING
IN ALMOST ALL LOCATIONS FOR A 72 HOUR PERIOD.

&&

.AVIATION...NORTHERLY WINDS WILL REMAIN AT THE SLC TERMINAL THROUGH
ABOUT 04-05Z. NO OTHER CONCERNS FOR TONIGHT.

&&

.FIRE WEATHER...THE UPPER LOW ALONG THE CA COAST WILL MAINTAIN THE
DRY SOUTHERLY FLOW ACROSS THE FIRE DISTRICTS IN MONDAY. HUMIDITIES
WILL REMAIN LOW WITH MOST READINGS WELL BELOW 15 PERCENT ACROSS
SOUTHERN AND EASTERN UTAH BOTH SUNDAY AND MONDAY AFTERNOONS ACROSS
SRN AND ERN UTAH. HUMIDITY RECOVERIES WILL BE POOR THE NEXT COUPLE
OF NIGHTS ACROSS EAST CENTRAL THROUGH SOUTHEAST UTAH. FIRE WEATHER
CONDITIONS HAVE APPROACHED CRITICAL LEVELS ACROSS EXTREME SW UTAH
TODAY. CONCERNED ABOUT THE SAME AREA SUNDAY AFTERNOON. 700MB
WINDS WILL INCREASE ABOUT 5-8 KNOTS...WITH THE SURFACE GRADIENT
NOT ESPECIALLY SUPPORTIVE OF STRONG SOUTH WINDS. BORDERLINE CALL
RIGHT NOW...BUT WILL LEAVE HIGHLIGHTS OUT OF THE AFTERNOON
FORECAST PACKAGE.

THE COASTAL CA UPPER LOW WILL MOVE ACROSS THE GREAT BASIN MONDAY
THROUGH MONDAY EVENING. HUMIDITIES WILL START TO RISE ACROSS THE
NORTH AS THE ASSOCIATED COLD FRONT MOVE INTO WRN UTAH MONDAY
&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     BELOW 6000 FEET FOR UTZ431-432-438>441.

WY...NONE.
&&

KRUSE/CONGER

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 5, 3:20 AM MDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
320 AM MDT SUN JUN 5 2011

UTZ001>016-019>021-517-518-WYZ021-061300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
320 AM MDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

RIVERS ACROSS NORTHERN UTAH WILL CONTINUE TO FLOW AT ELEVATED
LEVELS. SOME OF THESE RIVERS HAVE REACHED OR EXCEEDED FLOOD
STAGE. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL
INFORMATION ON AFFECTED RIVERS.

IT IS IMPORTANT TO NOTE THAT ALL AREA RIVERS AND STREAMS WILL BE
RUNNING DANGEROUSLY HIGH...FAST AND COLD. PLEASE USE EXTREME
CAUTION NEAR ANY WATERWAYS.

WITH SOUTHERLY WINDS INCREASING ACROSS SOUTHERN UTAH THIS
AFTERNOON...FIRE WEATHER DANGER WILL BE ELEVATED ACROSS UTAHS
DIXIE AND SOUTH CENTRAL UTAH.

TEMPERATURES WILL WARM ABOUT 10 DEGREES ABOVE NORMAL
SUNDAY...UPPER 80S ACROSS NORTHERN VALLEYS AND NEAR 100 DEGREES
SOUTHERN VALLEYS. THOSE PARTICIPATING IN OUTDOOR ACTIVITIES
SHOULD PREPARE FOR SUMMER-LIKE HEAT AND TAKE FREQUENT BREAKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH FLOWS WILL CONTINUE ON AREA RIVERS AND STREAMS. FLOWS ALONG
MOST RIVERS AND STREAMS ARE EXPECTED TO INCREASE SIGNIFICANTLY
OVER THE WEEKEND AS TEMPERATURES RISE ONCE AGAIN...WITH
ADDITIONAL FLOODING POSSIBLE EARLY DURING THE WEEK ACROSS
NORTHERN AND PORTIONS OF CENTRAL UTAH. CONTINUE TO MONITOR FLOOD
STATEMENTS FOR MORE INFORMATION.

STRONG SOUTHERLY WINDS ARE LIKELY MONDAY ACROSS MUCH OF THE
REGION. FIRE WEATHER DANGER WILL BE ELEVATED WHERE FUELS ARE
CRITICALLY DRY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE
FORECAST FOR FAR NORTHERN UTAH BEGINNING MONDAY AFTERNOON. SOME
OF THE STORMS MONDAY MAY BE STRONG WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 3:18 AM MDTRed Flag WarningSLC43 hr
Jun 5, 1:10 PM MDTRed Flag WarningSLC33 hr

Nearby

High Wind Watches in Utah, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.